Authors: Rajković, Predrag
Marinković, Slađana
Stanković, Miomir 
Title: Program solution for a limit problem with random numbers trials
Journal: International Multidisciplinary Scientific GeoConference Surveying Geology and Mining Ecology Management, SGEM
Volume: 1
Issue: 2
First page: 295
Last page: 302
Conference: 14th International Multidisciplinary Scientific Geoconference and EXPO, SGEM 2014; Albena; Bulgaria; 17 June 2014 through 26 June 2014
Issue Date: 1-Jan-2014
Rank: M33
ISSN: 1314-2704
In this paper, we consider the linear combinations of elements of two sequences: the first one a priory given nonnegative sequence and the second random sequence from the unit interval. We investigate the expected value of the smallest natural number such that the value of these linear combinations exceed a positive number. After very clear geometrical conclusions, we find the function which express the expected value. Here, we recognize a few known results like the special cases.
Keywords: Expected value | Experiment | Exponential function | Probability

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.